# SDR DALA2014102705804

- Difficulty date: October 26, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 64,050 hours, 18,105 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Bent
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY DOOR SECOND STRINGER FROM TOP AFT ANGLE BENT.  REMOVED ANGLE AND FABRICATED NEW, TRIMMED AND INSTALLED IAW DWG 146N6346 AND SRM.
